3 doctors weighed in:

I have a INR of 6 and was sent home from er, when I have bruising on my legs and stomach. I do not take warfin, I have a clotting disorder.?

3 doctors weighed in
Dr. Keith Stockerl-Goldstein
Internal Medicine - Hematology & Oncology
2 doctors agree

In brief: Need further workup

If you are not taking a blood thinning medication like warfarin to explain your elevated inr then you need to see a hematologist to workup why your inr is elevated.

In brief: Need further workup

If you are not taking a blood thinning medication like warfarin to explain your elevated inr then you need to see a hematologist to workup why your inr is elevated.
Dr. Keith Stockerl-Goldstein
Dr. Keith Stockerl-Goldstein
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Preventive Medicine
39 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors